# SDR AALA201810319024

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 7,057 hours, 784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF WITH EMERGENCY LIGHT SWITCH.  REPLACED THE AFT CONTROL UNIT IAW AMM 33-51-07.
